# SDR UALA2013072605264

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,435 hours, 6,366 cycles
- Engine: Pwa PW4090
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 315
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO TRANSMISSION PROBLEM.  MESSAGE 23-51010. REPLACED LT HF COUPLER.  ACCOMPLISHED VOICE CALL.  REF FIM 23- 11 TASK 813,
